Geometric Sufficient Conditions for Compactness of the Complex Green Operator Academic Article uri icon

abstract

  • We establish compactness estimates for M on a compact pseudoconvex CR-submanifold M of n of hypersurface type that satisfies the (analogue of the) geometric sufficient conditions for compactness of the -Neumann operator given in (Straube in Ann. Inst. Fourier, 54(3):699-710, 2004;Munasinghe and Straube in Pac. J. Math., 232(2):343-354 2007). These conditions are formulated in terms of certain short time flows in complex tangential directions. Mathematica Josephina, Inc. 2011.

published proceedings

  • Journal of Geometric Analysis

author list (cited authors)

  • Munasinghe, S., & Straube, E. J.

citation count

  • 6

complete list of authors

  • Munasinghe, Samangi||Straube, Emil J

publication date

  • October 2012